# SDR UPS00832963

- Difficulty date: June 8, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PRESSURE BULKHEAD LT SIDE CRACKED LBL 32 APPROX L11L.  REPAIRED AREA IAW DAC DWG SR08530007.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
